Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 3, NWS Jackson, KY

April 3, 2015Fleming County, Kentucky

NWS Jackson, KY issued this flash flood warning at Apr 3, 2015, 7:21 AM EDT for Fleming County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2015, 7:21 AM EDT (11:21 UTC)
Expired
Apr 3, 2015, 10:15 AM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

County Fleming County, KY

The radar

The Jackson,KY radar (KJKL), 91 km from the middle of the area, began a volume at 11:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 8:00 AM EDTHEAVY RAIN 1.642 N Flemingsburg, KY
Apr 3, 10:00 AM EDTFLOOD5 W Flemingsburg, KYHWY 367...NEWMAN ROAD AND HWY 1200 ARE AFFECTED BY HIGH WATER BUT NOT CLOSED. THESE ARE LOW SPOTS THAT ARE FLOOD PRONE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 323 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
323 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WGUS53 KJKL 031121
FFWJKL
KYC069-031415-
/O.NEW.KJKL.FF.W.0003.150403T1121Z-150403T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
721 AM EDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FLEMING COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 1015 AM EDT
    
* AT 719 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN MOVING BACK INTO THE WARNED AREA. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY...AS IT IS LIKELY THAT THE GROUND IS 
  ALREADY SATURATED FROM HEAVY RAINS THAT OCCURRED THROUGHOUT THE 
  NIGHT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FLEMINGSBURG...POPLAR PLAINS...PLUMMERS LANDING...GRANGE CITY...
  CRAINTOWN...NEPTON...ELIZAVILLE...GODDARD...PECKS RIDGE...RINGOS
  MILLS...SHARKEY...FOXPORT...MUSES MILLS...WALLINGFORD...
  SHERBURNE...TILTON...HILLSBORO...COWAN...MOUNT CARMEL AND EWING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3849 8359 3843 8358 3838 8345 3835 8350
      3827 8351 3817 8364 3821 8369 3820 8370
      3821 8370 3823 8369 3827 8374 3829 8373
      3828 8381 3830 8384 3834 8384 3836 8392
      3845 8398 3849 8393 3846 8385 3852 8364

$$

JMW
1 follow-up statement
582 
WGUS73 KJKL 031413
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1013 AM EDT FRI APR 3 2015

KYC069-031422-
/O.EXP.KJKL.FF.W.0003.000000T0000Z-150403T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLEMING KY-
1013 AM EDT FRI APR 3 2015

...THE FLASH FLOOD WARNING FOR FLEMING COUNTY WILL EXPIRE AT 1015 AM
EDT...

THE HEAVY RAIN HAS ENDED...HOWEVER RUNOFF FROM HEAVY RAINFALL WILL 
CONTINUE TO CAUSE LOCAL HIGH WATER PROBLEMS. AN AREAL FLOOD WARNING 
HAS BEEN ISSUED THROUGH 10 PM EDT TONIGHT FOR FLEMING COUNTY.

LAT...LON 3849 8359 3843 8358 3838 8345 3835 8350
      3827 8351 3817 8364 3821 8369 3820 8370
      3821 8370 3823 8369 3827 8374 3829 8373
      3828 8381 3830 8384 3834 8384 3836 8392
      3845 8398 3849 8393 3846 8385 3852 8364

$$

ABE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 4:58 AM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Apr 3, 4:58 AM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
458 AM EDT FRI APR 3 2015

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 458 AM EDT FRI APR 3 2015

CONVECTIVE HEAVY RAIN EVENT IS ONGOING EARLY THIS MORNING...WITH
A TRAINING MCS LAYING WEST/EAST ACROSS THE MIDDLE OF THE FORECAST
AREA. THE WAVY LINE EXTENDS ALL THE WAY PAST THE MISSISSIPI RIVER.
THIS SYSTEM IS EXPECTED TO PERSIST INTO THE DAYLIGHT HOURS AND
THEN DISSIPATE AND MOVE OUT TO THE EAST IN THE MORNING.

THE FRONTAL BOUNDARY RESPONSIBLE FOR THE PRECIP WILL REMAIN NEARLY
STATIONARY NEAR THE NORTHERN PORTION OF THE JKL FORECAST AREA
TODAY. A WAVE OF LOW PRESSURE OVER OKLAHOMA EARLY THIS MORNING
WILL TRAVEL ALONG THE FRONT AND LEAD TO MORE THUNDERSTORMS TODAY.
SHEAR WILL BE FAVORABLE FOR ORGANIZED/SEVERE STORMS. OUR DEGREE OF
DESTABILIZATION WILL PLAY A ROLE IN HOW BAD THE STORMS GET. THE
ATMOSPHERE WILL ALSO REMAIN VERY MOIST. RAPID FLOW WILL KEEP THE
STORMS MOVING ALONG...BUT IF TRAINING/REPEATING CELLS
OCCUR...FLOODING WILL STILL BE A THREAT...AND THE FFA WILL BE
CONTINUED.

THE LOW WILL PASS BY TO OUR NORTH AND IT WILL SEND A TRAILING COLD
FRONT THROUGH OUR AREA TONIGHT. OUR HEAVY RAIN AND SEVERE WEATHER
THREAT WILL END WITH FRONTAL PASSAGE. SKIES WILL THEN CLEAR ON
SATURDAY.

.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)
ISSUED AT 325 AM EDT FRI APR 3 2015

AFTER AN EXITING SHORTWAVE...THE OHIO RIVER VALLEY WILL FIND ITSELF
IN A MORE ZONAL FLOW PATTERN ALOFT...WITH SLOWLY BUILDING HEIGHTS
THROUGH THE DAY SUNDAY AND SURFACE HIGH PRESSURE TAKING HOLD.
SATURDAY NIGHT INTO SUNDAY MORNING...SKIES SHOULD CLEAR OUT
COMPLETELY AND WINDS DIE DOWN...ALLOWING FOR MAXIMUM LOSS OF DAYTIME
HEATING. OVERNIGHT TEMPERATURES LEADING INTO SUNDAY MORNING WILL
LIKELY DROP INTO THE LOW 30S IN MANY LOCATIONS...WITH SOME OF THE
DEEPER VALLEYS POSSIBLY SEEING SOME UPPER 20S. AGREE WITH PREVIOUS
FORECAST THAT THERE COULD BE SOME FROST CONCERNS OVERNIGHT/EARLY
SUNDAY MORNING. TO CONTRAST THAT...WINDS NEAR THE SURFACE DURING THE
DAY SUNDAY WILL SHIFT TO A MORE SRLY DIRECTION...WHICH MIXED WITH A
LARGE AMOUNT OF SOLAR RADIATION UNDER MOSTLY SUNNY SKIES...WILL LET
TEMPS REBOUND BACK INTO THE MID AND UPPER 60S.

BY SUNDAY NIGHT...A SHORTWAVE PASSING TO OUR SOUTH WILL ALLOW FOR
ENERGY TO TAP INTO THIS WARM MOIST FLOW COMING IN FROM THE GULF
STATES...CREATING WIDESPREAD PRECIP CHANCES ACROSS THE GULF STATES.
EXPECT RAIN CHANCES TO THEN SPREAD NORTHWARD AND INTO OUR CWA...
AIDED BY A STATIONARY FRONTAL BOUNDARY THAT HAS SET UP NORTH OF
THE REGION. AS THIS BOUNDARY REMAINS IN PLACE THROUGH MUCH OF THE
WEEK...EXPECT RAIN AND THUNDERSTORM CHANCES TO CONTINUE THROUGH
THE REST OF THE FORECAST PERIOD ACROSS MUCH OF THE EASTERN CONUS.
WHILE MODELS ARE ALL IN FAIRLY GOOD AGREEMENT ON THIS FEATURE AND
RAIN CHANCES...WILL CONTINUE TO LEAN ON A MODEL BLEND FOR EXACT
TIMING AND QPF AMOUNTS THIS FAR OUT IN THE FORECAST. MORE THAN
LIKELY...IT WILL NOT RAIN CONTINUOUSLY THROUGH THIS PERIOD...BUT
THERE IS A GOOD LIKELIHOOD WE WILL SEE SEVERAL WET PERIODS FROM
MONDAY ON. MEANWHILE ZONAL FLOW WILL KEEP TEMPS MILD AFTER MONDAY
AS WELL. AND AS SOUTHERLY WINDS PERSIST...EXPECT TEMPERATURES TO
INCREASE EACH DAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 303 AM EDT FRI APR 3 2015

A LINE OF THUNDERSTORMS WAS PUSHING SOUTHEAST TOWARD I-64 AT THE
START OF THE PERIOD. OTHER ISOLATED SHOWERS AND THUNDERSTORMS WERE
OCCURRING ELSEWHERE IN THE REGION. THE THUNDERSTORMS WERE LIKELY
PRODUCING LOCALIZED IFR CONDITIONS. OTHERWISE...CONDITIONS WERE
MAINLY VFR OUTSIDE OF PRECIPITATION. THE LINE OF THUNDERSTORMS
WILL MOVE FURTHER SOUTHEAST BEFORE STALLING...PROBABLY SOMEWHERE
NEAR OR A LITTLE NORTH OF THE MOUNTAIN PARKWAY. MORE LOCALIZED
SHOWERS AND STORMS WILL CONTINUE TO THE SOUTH OF THE LINE DURING
THE NIGHT. THIS AREA OF PRECIPITATION WILL LIKELY EXIT TO THE EAST
AND DISSIPATE ON FRIDAY MORNING. A STALLED FRONTAL BOUNDARY WILL
PERSIST NEAR THE OHIO RIVER...AND A WAVE OF LOW PRESSURE WILL
TRAVEL ALONG THE FRONT ON FRIDAY AFTERNOON AND EVENING. THIS WILL
BRING ADDITIONAL DEVELOPMENT OF SHOWERS AND THUNDERSTORMS...SOME
OF WHICH MAY BE SEVERE. POOR CONDITIONS WILL EXIST AT TIMES...BUT
THE THERE IS NOT ENOUGH CERTAINTY IN TIMING TO WARRANT MORE THAN
MVFR AND SHRA/VCTS IN TAFS FOR FRIDAY AFTERNOON AND EVENING AT
THIS POINT. AS THE LOW PRESSURE SYSTEM DEPARTS...IT WILL SEND THE
FRONTAL BOUNDARY SOUTHEAST THROUGH THE REGION BETWEEN ABOUT 01Z
AND 04Z...PUTTING AN END TO DEEP CONVECTION. AN AREA OF LOW CLOUDS
AND DRIZZLE WITH MVFR OR IFR SHOULD FOLLOW BEHIND THE FRONTAL
PASSAGE. WINDS WILL PICK UP OUT OF THE SOUTHWEST ON FRIDAY...WITH
GUSTS OF 15-20 KTS. GUSTS OF AT LEAST 20-30 KTS CAN BE EXPECTED AS
WINDS SHIFT TO THE WEST OF NORTHWEST BEHIND THE COLD FRONT.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR KYZ044-050>052-
058>060-068-069-079-080-083>086-104-106>117-119.

&&

SHORT TERM...HAL
LONG TERM...JMW
AVIATION...HAL
Hazardous weather outlook, Apr 3, 6:37 AM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
637 AM EDT FRI APR 3 2015

KYZ044-050>052-058>060-068-069-079-080-083>086-104-106>117-119-
041100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-ELLIOTT-MORGAN-
JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-
CLAY-LESLIE-MARTIN-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...
BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...
HAZARD...MANCHESTER...HYDEN...INEZ
637 AM EDT FRI APR 3 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING. THE MOST
INTENSE STORMS MAY CONTAIN HAIL AND DAMAGING WINDS. HEAVY RAINFALL
IS ALSO ANTICIPATED...WHICH COULD LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A POSSIBILITY OF FROST AND FREEZING TEMPERATURES LATE
SATURDAY NIGHT INTO EARLY SUNDAY MORNING.

THUNDERSTORMS WILL BE POSSIBLE FROM MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING...
HAIL...OR DAMAGING WIND TODAY AND TONIGHT.

KYZ087-088-118-120-041100-
BELL-HARLAN-LETCHER-PIKE-
INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...CUMBERLAND...
HARLAN...JENKINS...WHITESBURG...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
637 AM EDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING. THE MOST
INTENSE STORMS MAY CONTAIN HAIL...DAMAGING WINDS...AND HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A POSSIBILITY OF FROST AND FREEZING TEMPERATURES LATE
SATURDAY NIGHT INTO EARLY SUNDAY MORNING.

THUNDERSTORMS WILL BE POSSIBLE FROM MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF HAIL...OR
DAMAGING WIND TODAY AND TONIGHT.

HAL

In the hours before

Local storm report, Apr 3, 6:19 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
619 AM EDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     HEAVY RAIN       4 ESE STANTON           37.82N 83.79W
04/03/2015  M2.40 INCH       POWELL             KY   TRAINED SPOTTER

            HALLS BRANCH OUT OF ITS BANKS BUT NOT AFFECTING ANY ROADS
            OR STRUCTURES AT THIS TIME.

&&

ABE
Local storm report, Apr 3, 6:31 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
631 AM EDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     FLASH FLOOD      BETHANY                 37.65N 83.47W
04/03/2015                   WOLFE              KY   NWS EMPLOYEE

            HWY 1261 FLOODED AND IMPASSABLE AT THE INTERSECTION OF
            SPRING BRANCH ROAD.

&&

ABE
Local storm report, Apr 3, 6:50 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
650 AM EDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      CLAY CITY               37.86N 83.93W
04/03/2015                   POWELL             KY   EMERGENCY MNGR

            VEHICLE STRANDED DUE TO FLASH FLOODING AND DRIVER RESCUED
            ON ADAMS RIDGE ROAD.

&&

ABE
Local storm report, Apr 3, 6:52 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
652 AM EDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLASH FLOOD      2 SE SLADE              37.77N 83.68W
04/03/2015                   POWELL             KY   EMERGENCY MNGR

            MIDDLEFORK CAMPGROUND BEING EVACUATED DUE TO FLASH
            FLOODING.

&&

ABE
Local storm report, Apr 3, 7:02 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
702 AM EDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLASH FLOOD      6 ESE RAVENNA           37.65N 83.85W
04/03/2015                   ESTILL             KY   911 CALL CENTER

            INTERSECTION OF FITCHBURG ROAD AND COBB HILL ROAD IS
            UNDERWATER.

0645 AM     FLASH FLOOD      2 NE IRVINE             37.72N 83.94W
04/03/2015                   ESTILL             KY   911 CALL CENTER

            INTERSECTION OF WHITE OAK ROAD AND SUNRISE VALLEY
            UNDERWATER.

0645 AM     FLASH FLOOD      CRYSTAL                 37.66N 83.83W
04/03/2015                   ESTILL             KY   911 CALL CENTER

            HWY 52 IMPASSABLE DUE TO FLASH FLOODING NEAR THE
            CATHEDRALS CAMP.

&&

ABE
Local storm report, Apr 3, 7:07 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
707 AM EDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     FLASH FLOOD      PRIMROSE                37.60N 83.61W
04/03/2015                   LEE                KY   TRAINED SPOTTER

            BLANKEY BRANCH ROAD FLOODED.

&&

ABE

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 2:05 AM EDTSpecial Weather StatementJKLBath, Menifee, Montgomery, Rowan25 min
Apr 3, 2:27 AM EDTAreal Flood AdvisoryJKLBath, Fleming, Menifee, Montgomery, Powell, Rowan3 hr
Apr 3, 2:41 AM EDTSpecial Weather StatementJKLBath, Elliott, Lee, Menifee, Montgomery, Morgan and 3 more34 min
Apr 3, 3:07 AM EDTAreal Flood AdvisoryJKLElliott, Estill, Jackson, Lee, Menifee, Morgan and 3 more3 hr
Apr 3, 3:20 AM EDTSpecial Weather StatementJKLJohnson, Magoffin, Martin, Wolfe40 min
Apr 3, 4:01 AM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Johnson, Knott, Lee, Magoffin and 5 more3 hr
Apr 3, 4:43 AM EDTFlash Flood WarningJKLEstill, Menifee, Montgomery, Powell, Wolfe3 hr
Apr 3, 5:52 AM EDTAreal Flood AdvisoryJKLEstill, Lee, Menifee, Montgomery, Powell, Wolfe3 hr
Apr 3, 6:39 AM EDTFlash Flood WarningJKLBreathitt, Estill, Lee, Wolfe4 hr
Apr 3, 7:06 AM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Lee, Magoffin, Morgan and 3 more3 hr
Apr 3, 7:18 AM EDTAreal Flood AdvisoryJKLBath, Fleming, Menifee, Montgomery, Rowan3 hr
Apr 3, 7:35 AM EDTFlash Flood WarningJKLBreathitt, Clay, Estill, Jackson, Laurel, Lee and 5 more3 hr
Apr 3, 7:40 AM EDTFlash Flood WarningJKLBreathitt, Floyd, Johnson, Knott, Magoffin, Martin and 4 more5 hr
Apr 3, 7:47 AM EDTFlash Flood WarningJKLBath, Elliott, Estill, Menifee, Montgomery, Morgan and 3 more3 hr
Apr 3, 8:16 AM EDTRiver Flood AdvisoryJKLEstill, Powell48 hr
Apr 3, 9:08 AM EDTAreal Flood WarningJKLElliott, Johnson, Magoffin, Martin, Morgan, Pike3 hr
Apr 3, 9:09 AM EDTRiver Flood WarningJKLEstill, Powell54 hr
Apr 3, 9:28 AM EDTRiver Flood WarningJKLEstill57 hr
Apr 3, 9:31 AM EDTRiver Flood WarningJKLLee30 hr
Apr 3, 10:07 AM EDTAreal Flood WarningJKLBath, Elliott, Estill, Fleming, Lee, Menifee and 5 more24 hr
Apr 3, 10:11 AM EDTAreal Flood WarningJKLBreathitt, Estill, Jackson, Lee, Owsley, Pulaski and 2 more23 hr
Apr 3, 12:17 PM EDTAreal Flood WarningJKLBreathitt, Floyd, Knott, Magoffin, Pike21 hr
Apr 3, 2:41 PM EDTRiver Flood AdvisoryJKLMagoffin9 hr
Apr 3, 3:35 PM EDTAreal Flood WarningJKLElliott, Johnson, Magoffin, Martin, Morgan17 hr
Apr 3, 4:39 PM EDTFlash Flood WarningJKLBath, Elliott, Fleming, Montgomery, Rowan7 hr
Apr 3, 4:39 PM EDTSpecial Weather StatementJKLBath, Elliott, Montgomery, Rowan51 min
Apr 3, 4:48 PM EDTSpecial Weather StatementJKLBreathitt, Lee27 min
Apr 3, 5:09 PM EDTSpecial Weather StatementJKLBreathitt, Magoffin36 min
Apr 3, 5:12 PM EDTSpecial Weather StatementJKLBath, Menifee, Montgomery, Rowan33 min
Apr 3, 5:22 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Morgan, Rowan23 min
Apr 3, 5:27 PM EDTSpecial Weather StatementJKLEstill, Lee, Powell, Wolfe18 min
Apr 3, 5:31 PM EDTSpecial Weather StatementJKLMcCreary, Whitley29 min
Apr 3, 5:41 PM EDTFlash Flood WarningJKLBath, Elliott, Johnson, Menifee, Montgomery, Morgan and 1 more4 hr
Apr 3, 5:47 PM EDTSpecial Weather StatementJKLElliott, Menifee, Morgan43 min
Apr 3, 6:00 PM EDTSpecial Weather StatementJKLBell, Whitley45 min
Apr 3, 6:17 PM EDTSpecial Weather StatementJKLBath, Fleming, Rowan43 min
Apr 3, 6:21 PM EDTSpecial Weather StatementJKLElliott, Johnson, Martin, Morgan39 min
Apr 3, 6:27 PM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Martin, Morgan33 min
Apr 3, 6:43 PM EDTFlash Flood WarningJKLMartin3 hr
Apr 3, 6:57 PM EDTRiver Flood WarningJKLMagoffin13 hr
Apr 3, 7:18 PM EDTAreal Flood AdvisoryJKLBell, Knox, McCreary, Wayne, Whitley4 hr
Apr 3, 7:35 PM EDTFlash Flood WarningJKLEstill, Lee, Menifee, Powell, Wolfe3 hr
Apr 3, 7:45 PM EDTSpecial Weather StatementJKLElliott, Johnson, Magoffin, Menifee, Morgan, Powell and 1 more45 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.